Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure& pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and temporarily reduces fever and relieves headache, as well as other minor body aches and pains. The maximum strength decongestant tablets can be usedby adults and children 12 years and older for powerful sinus pressure, congestion and pain relief.
Flash Sale! 20% Off - Buy it Now, Pick Up In Store! Discount Applied in cart. Online only.**
*Purchase price calculated before tax and after exclusions.
**This is an exclusive promotional offer valid only at biglots.com for 20% off all merchandise available for purchase online. Offer is not transferable. This offer does not apply to shipping charges, delivery charges, sales tax or previous transactions. May not be used in combination with any other offer, coupon, discount or associate discounts, but may be combined with Rewards. Value is forfeited if item is returned. By attempting to redeem this offer, user unconditionally agrees that decisions of Big Lots are final on all matters of interpretation, fact and procedure with respect to this offer. Valid only on in stock goods. Void where prohibited. No cash value or cash back. Discount applied automatically at checkout. Offer valid at biglots.com Sunday, September 22, 2019 @ 3:00 am ET until Tuesday September 24, 2019 @ 11:59 pm ET.
- Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets
- Features a non-drowsy formula to relieve sinus pain, pressure, nasal congestion and headaches
- Each caplet contains 5 mg of the decongestant phenylephrine HCl for congestion relief
- Each caplet contains 325 mg of acetaminophen to relieve headache, minor pain and reduce fever
- Helps relieve nasal congestion due to hay fever, common cold or upper respiratory allergies
- Provides relief of sinus pressure, headaches, nasal congestion, and minor aches and pains
- This non-drowsy sinus congestion & pain medicine also helps promote sinus drainage
- Sinus pressure & pain relief from the #1 pharmacist recommended brand among oral OTC decongestants